A Characterization of Supersolvable Signed Graphs
Commun. Korean Math. Soc. 1997 Vol. 12, No. 4, 1069-1073
Young-Jin Yoon
Kunsan National University
Abstract : We characterize supersolvable signed graphs by using simplicial nodes and some signed graphs $\Delta_2$, $L_k$.
Keywords : signed graph, simplicial node, supersolvable
MSC numbers : 05C75
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd